# SDR REXA2022060701067

- Difficulty date: May 7, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: CC670341211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT F.S. 250, BETWEEN STGR 26L AND 26R.	SPLICE REPAIRED FRAME SECTOR IAW ENDEAVOR AIR EA CRJ753-13396.
